Alert archive / Arkansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 49, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Mar 30, 2016, 7:42 PM CDT for Desha County, Drew County, Arkansas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2016, 7:42 PM CDT (00:42 UTC)
- Expired
- Mar 30, 2016, 8:30 PM CDT
- In force
- 48 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Desha County, AR, Drew County, AR
The radar
The Little Rock radar (KLZK), 156 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 2:31 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 0.7 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 213 J/kg
- Mixed-layer CIN
- -113 J/kg
- Mixed-layer LCL
- 871 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 303 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.8
The text
As transmitted.
485
WUUS54 KLZK 310042
SVRLZK
ARC041-043-310130-
/O.NEW.KLZK.SV.W.0049.160331T0042Z-160331T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
742 PM CDT WED MAR 30 2016
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL DESHA COUNTY IN SOUTHEASTERN ARKANSAS...
EAST CENTRAL DREW COUNTY IN SOUTHEASTERN ARKANSAS...
* UNTIL 830 PM CDT
* AT 741 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MCGEHEE...OR
NEAR DERMOTT...MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ROHWER... TILLAR... WATSON...
KELSO... MCGEHEE... LUCCA LANDING...
REED... MCARTHUR... MASONVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
ARKANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTHEASTERN ARKANSAS.
LAT...LON 3377 9100 3379 9113 3377 9115 3373 9115
3370 9112 3370 9122 3365 9123 3352 9153
3354 9155 3360 9160 3394 9133 3392 9102
3388 9106 3384 9107 3379 9099
TIME...MOT...LOC 0041Z 222DEG 26KT 3361 9148
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
652 follow-up statements
747
WWUS54 KLZK 310105
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
805 PM CDT WED MAR 30 2016
ARC043-310114-
/O.CAN.KLZK.SV.W.0049.000000T0000Z-160331T0130Z/
DREW AR-
805 PM CDT WED MAR 30 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DREW COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
ARKANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTHEASTERN ARKANSAS.
LAT...LON 3376 9120 3371 9141 3378 9146 3394 9133
3392 9102
TIME...MOT...LOC 0104Z 219DEG 27KT 3382 9133
$$
ARC041-310130-
/O.CON.KLZK.SV.W.0049.000000T0000Z-160331T0130Z/
DESHA AR-
805 PM CDT WED MAR 30 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR CENTRAL DESHA COUNTY...
AT 804 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KELSO...OR NEAR
ROHWER...MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ROHWER... WATSON... KELSO...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
ARKANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTHEASTERN ARKANSAS.
LAT...LON 3376 9120 3371 9141 3378 9146 3394 9133
3392 9102
TIME...MOT...LOC 0104Z 219DEG 27KT 3382 9133
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
226768
WWUS54 KLZK 310129
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
829 PM CDT WED MAR 30 2016
ARC041-310139-
/O.EXP.KLZK.SV.W.0049.000000T0000Z-160331T0130Z/
DESHA AR-
829 PM CDT WED MAR 30 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DESHA COUNTY WILL
EXPIRE AT 830 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS
THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
ARKANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTHEASTERN ARKANSAS.
LAT...LON 3376 9120 3371 9141 3378 9146 3394 9133
3392 9102
TIME...MOT...LOC 0128Z 222DEG 26KT 3382 9133
$$
44What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 6:38 PM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, Mar 30, 6:38 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 638 PM CDT WED MAR 30 2016 .DISCUSSION... UPDATED TO INCLUDE THE 00Z AVIATION DISCUSSION. HAVE ALSO UPDATED FORECAST TO EXPAND THE TOR WATCH #60 FURTHER NORTH AND EAST. && .AVIATION... SCATTERED SHRA/TSRA ONGOING ACROSS THE AREA...WITH SIGNIFICANT DECREASE IN FLIGHT CONDITIONS. SOME STRONG TO SVR STORMS COULD BE SEEN AS WELL. WILL NOT EXPECT WIDESPREAD IMPROVEMENTS UNTIL THE FRONTAL PASSAGE ON THU AFTERNOON/EVENING. && .PREV DISCUSSION... /ISSUED 259 PM CDT WED MAR 30 2016/ DISCUSSION... MAIN CONCERNS THIS FORECAST CYCLE ARE CHANCES OF CONVECTION...WITH HEAVY RAIN AND SEVERE POTENTIAL IN THE FIRST 36 HOURS. FLASH FLOOD WATCH IS IN EFFECT THROUGH THURSDAY MORNING. AFTERNOON CONVECTION HAS INCREASED OVER AR...WITH SEVERAL REPORTS OF SMALL HAIL AND HEAVY RAIN. UPPER LEVEL LIFT AND LOW LEVEL JET...AS WELL HAS HIGH PRECIP WATER VALUE AIR...HAS MOVED INTO AR...AND WIDE SPREAD CONVECTION HAS DEVELOPED. FORECAST WILL HAVE A HIGH PERCENT OF RAIN. ALSO SOME STRONG TO SEVERE STORMS ARE EXPECTED...AND CURRENT TORNADO WATCH IS IN EFFECT OVER SW AR UNTIL 10 PM. THE UPPER LOW WAS OVER THE WESTERN PLAINS...WITH A STRONG SW UPPER FLOW INTO THE SOUTHERN PLAINS. SPC DAY ONE HAS ENHANCED AND SLIGHT RISK OVER ALL OF AR. SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT FORECAST THIS AFTERNOON TO TONIGHT WILL HAVE A HIGH CHANCE OF RAIN AND THUNDERSTORMS...WITH HEAVY RAIN AND ISOLATED SEVERE POTENTIAL. CURRENT CLOUDS AND RAIN OVER AR SHOULD HOLD INSTABILITY AT BAY...AND SEVERE STORM THREAT MAY BE HELD DOWN A BIT. A VEERING PROFILE REMAINS OVER AR...ESPECIALLY IN THE EAST...AND AN ISOLATED TORNADO THREAT WILL REMAIN STILL DO EXPECTED SOME FLASH FLOODING WITH STORMS DUE TO HIGH WATER CONTENT. THE COLD FRONT WILL NOT MOVE THROUGH AR UNTIL THURSDAY AFTERNOON...AND EVEN A LOWER CHANCE OF RAIN WILL BE HELD AFTER FRONT UNTIL THE DRIER AND COOLER AIR MASS FILTERS IN OVER THE REGION. TEMPS WILL BE AROUND NORMAL VALUES...COOLING A BIT BEHIND THE FRONT. LONG TERM...FRIDAY THROUGH WEDNESDAY COMPARATIVELY QUIET LONG TERM...AS SUCH HAVE MADE VERY LITTLE IN THE WAY OF SIGNIFICANT CHANGES TO THE ONGOING FORECAST. LONG TERM BEGINS WITH AN UPPER TROUGH SWINGING THROUGH COMBINED WITH NORTHERLY SURFACE FLOW RESULTING IN BELOW NORMAL TEMPERATURES FOR THE WEEKEND. TEMPERATURES WILL REBOUND FOR THE BEGINNING OF NEXT WEEK. THE NEXT COLD FRONT WILL PASS THROUGH THE STATE MONDAY NIGHT...AT THIS POINT HAVE MAINTAINED A DRY FORECAST AS MOISTURE REMAINS LACKING. DID GO AND INCLUDE POPS WITH THE NEXT FRONT WEDNESDAY...AS MOISTURE RETURN WILL BE A BIT BETTER. HOWEVER DIFFERENCES STILL EXIST WITH THE MODELS AND ONLY WENT WITH SLIGHT CHANCE POPS AT THIS TIME && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 60 75 45 65 / 90 30 10 10 CAMDEN AR 63 78 49 69 / 90 50 10 10 HARRISON AR 58 71 40 60 / 60 10 0 10 HOT SPRINGS AR 62 76 46 66 / 90 30 10 0 LITTLE ROCK AR 62 77 47 67 / 90 40 10 0 MONTICELLO AR 64 78 51 69 / 100 70 30 0 MOUNT IDA AR 62 75 44 64 / 80 20 0 10 MOUNTAIN HOME AR 59 75 42 63 / 80 10 0 10 NEWPORT AR 61 76 45 66 / 100 30 10 0 PINE BLUFF AR 63 78 49 67 / 100 50 20 0 RUSSELLVILLE AR 61 76 44 65 / 80 20 0 10 SEARCY AR 62 76 45 66 / 90 30 10 0 STUTTGART AR 62 77 47 67 / 100 50 20 0 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR ARKANSAS-BRADLEY- CALHOUN-CLARK-CLEVELAND-DALLAS-DESHA-DREW-GRANT-HOT SPRING- JEFFERSON-LINCOLN-MONROE-OUACHITA-PIKE. && AVIATION...62
Hazardous weather outlook, Mar 30, 3:45 PM CDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE LITTLE ROCK AR 345 PM CDT WED MAR 30 2016 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-311015- BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD- INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY- FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND- SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT- JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-CALHOUN- BRADLEY-DREW- 345 PM CDT WED MAR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS EVENING AND TONIGHT A STORM SYSTEM WILL MOVE ACROSS THE REGION THIS EVENING AND TONIGHT BRINGING WIDESPREAD SHOWERS AND THUNDERSTORMS TO THE STATE. HEAVY RAIN WILL BE SEEN WITH THE STORMS...AND LOCALIZED FLOODING WILL BE SEEN. WIDESPREAD RAIN AMOUNTS OF ONE TO THREE INCHES ARE EXPECTED WITH THE HEAVIEST AMOUNTS OVER THE SOUTH AND CENTRAL. LOCALIZED AMOUNTS ABOVE 3 INCHES WILL BE POSSIBLE WITH SOME OF THE SLOW MOVING STORMS. ISOLATED AREAS OF 3 INCHES TO AS MUCH AS 5 INCHES OF RAIN MAY BE SEEN IF THE STORMS MOVE OVER THE SAME AREAS. A FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT FOR SOUTHERN ARKANSAS. STRONG TO SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE. WHILE ANY PART OF THE STATE COULD SEE SEVERE WEATHER...ONCE AGAIN THE SOUTH APPEARS TO HAVE THE BEST CHANCE. ALL OF ARKANSAS IS IN A SLIGHT RISK OF SEVERE WEATHER BUT AREAS SOUTH OF A MENA TO HOT SPRINGS TO STUTTGART LINE WILL SEE AN ENHANCED THREAT OF SEVERE WEATHER. LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE WITH THESE STORMS AND A TORNADO RISK ALSO EXISTS. WHILE THUNDERSTORMS WILL BE POSSIBLE ANYWHERE ACROSS THE STATE TODAY...THE STRONGEST STORMS ARE EXPECTED THIS EVENING AND DURING THE OVERNIGHT HOURS IN THE ENHANCED RISK AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SHOWERS AND THUNDERSTORMS WILL BE MOVING EAST THURSDAY MORNING...AND GRADUALLY MOVE OUT OF THE STATE AS THE COLD FRONT PUSHES THROUGH ARKANSAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 56/59
In the hours before
Special weather statement, Mar 30, 6:12 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
612 PM CDT WED MAR 30 2016
ARZ025-310000-
JACKSON AR-
612 PM CDT WED MAR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JACKSON COUNTY UNTIL
700 PM CDT...
AT 612 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR LAKE CHARLES STATE
PARK TO NEAR TUCKERMAN TO NEWPORT...AND MOVING EAST AT 40 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
NEWPORT... TUCKERMAN... DIAZ...
SWIFTON... GRUBBS... JACKSONPORT...
CAMPBELL STATION... AMAGON... BALCH...
STEGALL... ERWIN... KENYON...
LAT...LON 3552 9135 3573 9127 3578 9127 3582 9124
3583 9124 3586 9122 3586 9121 3588 9122
3589 9120 3589 9104 3551 9104
TIME...MOT...LOC 2312Z 247DEG 37KT 3600 9116 3577 9117 3561 9124
65Local storm report, Mar 30, 6:17 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
617 PM CDT WED MAR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM FLASH FLOOD LITTLE ROCK 34.73N 92.27W
03/30/2016 PULASKI AR SOCIAL MEDIA
FLASH FLOODING WAS REPORTED AT WAR MEMORIAL PARK.
&&
57Local storm report, Mar 30, 6:48 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
648 PM CDT WED MAR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HEAVY RAIN 1 NNE OTTER CREEK 34.68N 92.42W
03/30/2016 M3.60 INCH PULASKI AR CO-OP OBSERVER
STORM TOTAL RAINFALL SO FAR.
0635 PM HEAVY RAIN 2 ESE DESHA 35.73N 91.64W
03/30/2016 M3.92 INCH INDEPENDENCE AR AWOS
3.92 INCHES HAVE FALLEN SO FAR AT THE BATESVILLE AIRPORT.
0630 PM HEAVY RAIN N LITTLE ROCK ARPT 34.83N 92.26W
03/30/2016 M3.41 INCH PULASKI AR OFFICIAL NWS OBS
STORM TOTAL RAINFALL SO FAR.
&&
62Special weather statement, Mar 30, 7:02 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 702 PM CDT WED MAR 30 2016 ARZ056-063-064-068-069-310045- JEFFERSON AR-BRADLEY AR-LINCOLN AR-DREW AR-CLEVELAND AR- 702 PM CDT WED MAR 30 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BRADLEY...SOUTH CENTRAL JEFFERSON...NORTHWESTERN DREW...WESTERN LINCOLN AND EASTERN CLEVELAND COUNTIES UNTIL 745 PM CDT... AT 702 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER WARREN...MOVING NORTHEAST AT 50 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WARREN... STAR CITY... WILMAR... WHITEFIELD... CANE CREEK STATE PAR... BRANDON... HERBINE... PLANTERSVILLE... NEBO... FEENYVILLE... ROCK SPRINGS... PINEBERGEN... GLENDALE IN LINCOLN ... PALMYRA... TARRY... RELFS BLUFF... CALHOUN... FRESNO... GARNETT... RYE... A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN ARKANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 300 AM CDT FOR SOUTHEASTERN ARKANSAS. LAT...LON 3353 9201 3361 9217 3415 9206 3403 9159 TIME...MOT...LOC 0002Z 203DEG 45KT 3360 9209 65
Special weather statement, Mar 30, 7:08 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 708 PM CDT WED MAR 30 2016 ARZ033-045-046-310100- WHITE AR-PRAIRIE AR-LONOKE AR- 708 PM CDT WED MAR 30 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LONOKE...SOUTH CENTRAL WHITE AND NORTHWESTERN PRAIRIE COUNTIES UNTIL 800 PM CDT... AT 707 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LONOKE...MOVING NORTHEAST AT 45 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LONOKE... BEEBE... WARD... CARLISLE... BARRETTSVILLE... OLD AUSTIN... METO... SISEMORE... THURMAN... MCCREANOR... SYLVANIA... PARNELL... MCRAE... ANTIOCH IN WHITE COU... BEVIS CORNER... FURLOW... HAYLEY... FAIRVIEW IN LONOKE C... BUTLERVILLE... CHILDERS... A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR CENTRAL ARKANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 300 AM CDT FOR CENTRAL ARKANSAS. LAT...LON 3468 9194 3474 9206 3515 9191 3495 9149 TIME...MOT...LOC 0007Z 215DEG 37KT 3476 9195 65
Local storm report, Mar 30, 7:41 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
741 PM CDT WED MAR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM FLASH FLOOD 2 SE NORTH LITTLE ROCK 34.81N 92.23W
03/30/2016 PULASKI AR LAW ENFORCEMENT
JFK BOULEVARD NORTH OF KIERRE AVENUE WAS CLOSED DUE TO
HIGH WATER. THERE HAS BEEN A PARTIAL ROADWAY COLLAPSE.
&&
57The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 7:00 PM CDT | Tornado Warning | LZK | Desha, Drew | 45 min |
| Mar 30, 7:02 PM CDT | Special Weather Statement | LZK | Lincoln | 43 min |
| Mar 30, 7:07 PM CDT | Flash Flood Warning | LZK | Bradley, Calhoun, Clark, Cleveland, Dallas, Hot Spring and 1 more | 3 hr |
| Mar 30, 7:08 PM CDT | Special Weather Statement | LZK | Lonoke | 52 min |
| Mar 30, 7:11 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Cleveland, Drew, Lincoln | 34 min |
| Mar 30, 7:17 PM CDT | Tornado Warning | LZK | Bradley, Cleveland, Drew, Lincoln | 43 min |
| Mar 30, 7:29 PM CDT | Flash Flood Warning | LZK | Cleveland, Dallas, Grant, Hot Spring, Jefferson, Lonoke and 4 more | 6 hr |
| Mar 30, 7:49 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Jefferson, Lincoln | 26 min |
| Mar 30, 8:07 PM CDT | Flash Flood Warning | LZK | Garland, Grant, Hot Spring, Pulaski, Saline | 3 hr |
| Mar 30, 8:26 PM CDT | Special Weather Statement | LZK | Arkansas | 49 min |
| Mar 30, 8:27 PM CDT | Flash Flood Warning | LZK | Cleburne, Faulkner, Independence, Izard, Jackson, Lonoke and 5 more | 3 hr |
| Mar 30, 8:32 PM CDT | Flash Flood Warning | LZK | Conway, Faulkner, Perry, Pulaski, Saline | 3 hr |
| Mar 30, 8:49 PM CDT | Flash Flood Warning | LZK | Arkansas, Bradley, Cleveland, Drew, Grant, Jefferson and 5 more | 3 hr |
| Mar 30, 9:00 PM CDT | Special Weather Statement | LZK | Arkansas | 45 min |
| Mar 30, 9:43 PM CDT | Special Weather Statement | LZK | Desha, Drew | 47 min |
| Mar 30, 9:50 PM CDT | River Flood Warning | LZK | Randolph | 72 hr |
| Mar 30, 9:50 PM CDT | River Flood Warning | LZK | Lawrence, Randolph | 63 hr |
| Mar 30, 10:15 PM CDT | Special Weather Statement | LZK | Arkansas | 45 min |
| Mar 30, 10:24 PM CDT | Special Weather Statement | LZK | Desha | 51 min |
| Mar 30, 10:25 PM CDT | Flash Flood Warning | LZK | Arkansas, Bradley, Desha, Drew, Lincoln | 3 hr |
| Mar 30, 10:53 PM CDT | Special Weather Statement | LZK | Desha | 37 min |
| Mar 30, 11:06 PM CDT | Severe Thunderstorm Warning | LZK | Desha, Drew | 38 min |
| Mar 30, 11:09 PM CDT | Tornado Warning | LZK | Desha, Drew | 51 min |
| Mar 30, 11:15 PM CDT | Flash Flood Warning | LZK | Bradley, Calhoun, Clark, Cleveland, Dallas, Hot Spring and 1 more | 3 hr |
| Mar 30, 11:45 PM CDT | Areal Flood Warning | LZK | Cleburne, Conway, Faulkner, Independence, Izard, Jackson and 8 more | 3 hr |
| Mar 31, 1:30 AM CDT | Flash Flood Warning | LZK | Arkansas, Cleveland, Desha, Jefferson, Lincoln | 6 hr |
| Mar 31, 1:46 AM CDT | Flash Flood Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie, Pulaski and 1 more | 6 hr |
| Mar 31, 7:11 AM CDT | Special Weather Statement | LZK | Scott | 34 min |
| Mar 31, 7:24 AM CDT | Special Weather Statement | LZK | Logan | 51 min |
| Mar 31, 8:38 AM CDT | Special Weather Statement | LZK | Perry | 52 min |
| Mar 31, 9:20 AM CDT | Special Weather Statement | LZK | White | 40 min |
| Mar 31, 9:22 AM CDT | Special Weather Statement | LZK | Independence | 38 min |
| Mar 31, 9:41 AM CDT | Special Weather Statement | LZK | Jackson | 49 min |
| Mar 31, 9:43 AM CDT | Severe Thunderstorm Warning | LZK | Jackson, White, Woodruff | 12 min |
| Mar 31, 9:46 AM CDT | Special Weather Statement | LZK | Faulkner, White | 44 min |
| Mar 31, 10:02 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, White | 17 min |
| Mar 31, 10:10 AM CDT | Special Weather Statement | LZK | Faulkner | 35 min |
| Mar 31, 10:17 AM CDT | Special Weather Statement | LZK | Pulaski | 43 min |
| Mar 31, 10:23 AM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski, White | 37 min |
| Mar 31, 10:47 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, Pulaski, White | 28 min |
| Mar 31, 10:50 AM CDT | Special Weather Statement | LZK | Woodruff | 40 min |
| Mar 31, 11:02 AM CDT | Severe Thunderstorm Warning | LZK | Jackson, White, Woodruff | 43 min |
| Mar 31, 11:13 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, White | 32 min |
| Mar 31, 11:36 AM CDT | Special Weather Statement | LZK | Woodruff | 39 min |
| Mar 31, 2:01 PM CDT | Special Weather Statement | LZK | Jefferson | 44 min |
| Mar 31, 2:17 PM CDT | Severe Thunderstorm Warning | LZK | Jefferson, Lonoke | 43 min |
| Mar 31, 2:24 PM CDT | Special Weather Statement | LZK | Cleveland | 51 min |
| Mar 31, 2:30 PM CDT | Special Weather Statement | LZK | Grant | 45 min |
| Mar 31, 2:44 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie | 46 min |
| Mar 31, 3:07 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe, Prairie | 38 min |
| Mar 31, 3:44 PM CDT | Special Weather Statement | LZK | Jefferson | 16 min |
| Mar 31, 4:29 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe | 35 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.